# SDR YENA2024031900432

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,144 hours, 10,288 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOWER AREA PASSANGER CREW DOOR 832 PASANGER CABIN I.A.W AIRCRAFT DAMAGE RECONCILIATION; (RESOLVED ON W/O: 1291299 TASKCARD: NR-00015) PERFORMED PERMANENT REPAIR LOC. EXTERNAL SKIN PASSENGERS CREW DOOR 832 LOWER FUSELAGE IAW A321 SRM 52-10-00-300-005. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000FC/FH NOT RELEVANT SUBSEQUENT INSPECTION AT INTERVALS OF TBD INSPECTION METHOD FUR-A321-52-01215 TBD IN THE REPAIR AREA (AREA COVERED BY A DOUBLER) PERFORM MPD TASK 521304-01-1. IAW A321 SRI 52-10-00-205-011 TABLE 001 AND TABLE 002, A/C HAS EMBODIED MOD 22116. THIS PART IS CONSIDERED PRIMARY STRUCTURE PSE IAW SRM A321 51-11-12.
